MathSciNet Relay Station
MathSciNet bibliographic data
MR2543427 13P15
Tung, Shih Ping Algorithms for near solutions to polynomial equations. J. Symbolic Comput. 44 (2009), no. 10, 1410–1424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement